Has anyone else put on weight from Pristiq?
Take This Life  

Go Back   Take This Life > Treatment and Resources > Treatment > Prescription Medication

Has anyone else put on weight from Pristiq?

This is a discussion on Has anyone else put on weight from Pristiq? within the Prescription Medication forums, part of the Treatment category; So I've been on Pristiq for over 2 years. I have put on about 10kg in the last 2 years ...

join us
Reply
 
LinkBack Thread Tools
Old 12-17-14, 06:35 AM   #1
Community Assistant
 
rememberthegirl's Avatar
 
Join Date: Sep 2011
Location: At the Gates of Midian
Posts: 2,057
My Mood:
Default Has anyone else put on weight from Pristiq?

So I've been on Pristiq for over 2 years. I have put on about 10kg in the last 2 years but only just realised it all really started around the same time that I started on Pristiq. I was on cymbalta for a couple of years before that and didn't put on any weight. And I've been on other stuff before that and had no weight gain either.

I went to a new Dr the other day and she told me that after 6 months the Dr should have lowered my dose down to 50mg because the side effects get too bad on the 100mg. Now I'm hoping that lowering the dose can help with my weight loss but am wondering if anyone has had any similar issues and / or success stories?

Pretty fucked up when the thing that you are taking for depression makes you even more depressed in the end. I'm used to being petite, but the last 2 years have been so hard with my weight. I hate it. I don't feel like myself. I don't look like myself.
__________________
I'm scared to get close, I hate being alone... I long for that feeling to not feel at all...
rememberthegirl is offline   Reply With Quote
Old 03-25-15, 08:13 AM   #2
New Member
 
Join Date: Mar 2015
Posts: 26
My Mood:
Default

Mabey you can try another type.. Prob best to speak to the GP. I was on pristiqe, yes I put on weight and had the worst head buzzes. It drove me crazy.
I'm on cymbalta 60mg now. And I feel better,
Aropax is another one that I found good,
Onelight1981 is offline   Reply With Quote
Old 03-26-15, 09:42 AM   #3
dax
TTL Bronze Member
 
dax's Avatar
 
Join Date: Jun 2006
Location: California USA
Posts: 6,618
My Mood:
Default

Some meds I've been on have made me gain weight and the idiot doctor I had even noticed but didn't switch me. I hope this doesn't happen to you but i've put 3 months of solid exercise into losing weight and only lost 3 lbs. Another thing they should be doing is checking your blood for any change in your thyroid and a couple of other things as well for side effects. Be vigilant look up the med side effects ask the pharmacist for a list of side effects and look on the internet as well.
dax is offline   Reply With Quote
Old 04-02-15, 12:18 AM   #4
New Member
 
Join Date: Mar 2015
Location: Somewhere on a deserted island
Posts: 42
My Mood:
Default

I was also on Pristiq for 3 years, and gained weight.
always sad is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 03:20 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2